Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 23, 2025, 6:52 PM CDT for Moore County, Oldham County, Potter County, Texas. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2025, 6:52 PM CDT (23:52 UTC)
- Expired
- Apr 23, 2025, 8:15 PM CDT
- In force
- 83 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Moore County, TX, Oldham County, TX, Potter County, TX
The radar
The Amarillo radar (KAMA), 40 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 5:30 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -399 J/kg
- Mixed-layer LCL
- 1451 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 340 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
056
WUUS54 KAMA 232352
SVRAMA
TXC341-359-375-240115-
/O.NEW.KAMA.SV.W.0013.250423T2352Z-250424T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
652 PM CDT Wed Apr 23 2025
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Eastern Oldham County in the Panhandle of Texas...
Potter County in the Panhandle of Texas...
Southern Moore County in the Panhandle of Texas...
* Until 815 PM CDT.
* At 652 PM CDT, a severe thunderstorm was located 5 miles northeast
of Bushland, or 10 miles northwest of Amarillo, moving north at 20
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Bushland, Four Way, Valley De Oro, Masterson, Lake Meredith,
Wildorado, and Amarillo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3523 10233 3563 10218 3563 10216 3567 10216
3574 10214 3576 10170 3562 10162 3552 10162
3518 10191 3518 10200
TIME...MOT...LOC 2352Z 192DEG 16KT 3526 10201
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
LG3 follow-up statements
330
WWUS54 KAMA 240009
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
709 PM CDT Wed Apr 23 2025
TXC341-359-375-240115-
/O.CON.KAMA.SV.W.0013.000000T0000Z-250424T0115Z/
Oldham TX-Potter TX-Moore TX-
709 PM CDT Wed Apr 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN OLDHAM...POTTER AND SOUTHERN MOORE COUNTIES...
At 709 PM CDT, a severe thunderstorm was located 10 miles southeast
of Valley De Oro, or 12 miles northwest of Amarillo, moving north at
20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Bushland, Four Way, Valley De Oro, Masterson, Lake Meredith,
Wildorado, and Amarillo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3523 10233 3563 10218 3563 10216 3567 10216
3574 10214 3576 10170 3562 10162 3552 10162
3518 10191 3518 10200
TIME...MOT...LOC 0009Z 192DEG 16KT 3534 10199
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
LG090
WWUS54 KAMA 240031
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
731 PM CDT Wed Apr 23 2025
TXC341-359-375-240115-
/O.CON.KAMA.SV.W.0013.000000T0000Z-250424T0115Z/
Oldham TX-Potter TX-Moore TX-
731 PM CDT Wed Apr 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN OLDHAM...NORTHERN POTTER AND SOUTHERN MOORE
COUNTIES...
At 731 PM CDT, a severe thunderstorm was located 8 miles east of
Valley De Oro, or 17 miles north of Amarillo, moving north at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Masterson, Four Way, Valley De Oro, and Lake Meredith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3540 10223 3563 10218 3563 10216 3567 10216
3574 10214 3576 10170 3562 10162 3552 10162
3530 10180 3532 10194
TIME...MOT...LOC 0031Z 192DEG 16KT 3544 10196
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
LG804
WWUS54 KAMA 240103
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
803 PM CDT Wed Apr 23 2025
TXC359-375-240112-
/O.CAN.KAMA.SV.W.0013.000000T0000Z-250424T0115Z/
Oldham TX-Potter TX-
803 PM CDT Wed Apr 23 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OLDHAM AND
NORTHERN POTTER COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
the Panhandle of Texas.
&&
LAT...LON 3567 10216 3574 10214 3576 10170 3563 10162
3562 10162 3562 10216
TIME...MOT...LOC 0102Z 284DEG 25KT 3575 10202
$$
TXC341-240115-
/O.CON.KAMA.SV.W.0013.000000T0000Z-250424T0115Z/
Moore TX-
803 PM CDT Wed Apr 23 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN MOORE COUNTY...
At 802 PM CDT, a severe thunderstorm was located 5 miles northwest of
Four Way, or 8 miles south of Dumas, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Masterson, Four Way, Lake Meredith, and Fritch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3567 10216 3574 10214 3576 10170 3563 10162
3562 10162 3562 10216
TIME...MOT...LOC 0102Z 284DEG 25KT 3575 10202
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
LGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 6:22 PM CDT, 30 minutes earlier. Its key messages:
- Issued at 203 PM CDT Wed Apr 23 2025
- Low chance for thunderstorms in the combined Panhandles this afternoon and through the evening. This includes severe thunderstorms that can produce large hail and damaging winds.
- Another low chance for thunderstorms Thursday afternoon and evening that can turn severe.
Area forecast discussion, Apr 23, 6:22 PM CDT, 30 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 622 PM CDT Wed Apr 23 2025 ...New AVIATION... .KEY MESSAGES... Issued at 203 PM CDT Wed Apr 23 2025 - Low chance for thunderstorms in the combined Panhandles this afternoon and through the evening. This includes severe thunderstorms that can produce large hail and damaging winds. - Another low chance for thunderstorms Thursday afternoon and evening that can turn severe. && .SHORT TERM ... (This evening through Thursday night) Issued at 203 PM CDT Wed Apr 23 2025 A dynamic atmosphere remains across the panhandles as low level moisture continues to stream in from the Gulf. This moisture is spread across the whole of the panhandles today and even further west to the NM mountains. This lowers the chance that a dryline will form today as the chance that dry air pushes far enough east to the panhandles is low. This is a big issue for flaring surface based thunderstorms today as it nixes a much needed forcing mechanism. As it stand the atmosphere is conditional very unstable with 2000-3000 J/Kg of available cap. This is seen through a few high based thunderstorms that have managed to form in NE OK panhandle from limited mid level moisture. The low level moisture is cut off from this cape by subsidence and a cap. Without a dryline we have to turn to other features that could overcome the cap to initiate surface based convection. The most likely is daytime warming which if it can hit the low 80s would overwhelm the cap and initiate thunderstorms. The other feature is a thermal gradient produced from the differential heating of the clouded areas and sunny areas during this morning. This gradient if it tightens could form a density gradient to add additional lift breaking the cap. Barring these the only other feature is a passing upper level trough that may add a little ascent to the atmosphere today that would allow thunderstorms to flair. All in all none of these features are slam dunk for causing surface based thunderstorms so this makes the chance of any surface based thunderstorms this afternoon and evening low. The timing for the formation of any surface based thunderstorms is late this afternoon and evening when the aforementioned features reach there respective greatest extent. However, since the atmosphere is so unstable any surface based storm that manages to form will have a high chance of becoming severe. The wind profiles suggest that these storms will become supercells producing large hail and damaging winds. The low level wind fields are not really that supportive of any tornadic formation but these cannot be fully ruled out. Any surface thunderstorm that does manage to form has a moderate chance of continuing through the evening and into the overnight hours, so long as it doesn't become separated from the low level moisture. Thursday there is a moderate-high chance that the dry air will push into the central portions of the panhandles. This will setup a dryline N to S over central portions of the panhandles. The dryline has a moderate chance of surging eastward during the afternoon and evening hours which will act as the initiation mechanism for thunderstorm development. Similar to today the environment is conditionally unstable with 2000-3000 J/Kg which will support strong to severe thunderstorms. The dynamics will allow for the thunderstorms that form to become supercells supporting large hail and damaging winds. The atmosphere is not supportive of tornado formation but these cannot be fully ruled out. Once these storms form they are likely to be progressive and push east into OK proper by the later evening hours. Bottom line is Thursday is just like today but will have the presences of the dry line that will make the formation of thunderstorms more likely than today. && .LONG TERM ... (Friday through next Tuesday) Issued at 203 PM CDT Wed Apr 23 2025 Friday through Sunday there is a high chance for an closed low weather system to swing across western CONUS as it first approaches then passes across the southern plains. This will serve to draw even more low level Gulf moisture across the panhandles. This moisture when combined with the broad instability of the weather system will have a high chance of producing rain showers and thunderstorms. The amount of overturning within such an environment would only allow for a very low chance that any thunderstorm could become strong much less severe. While there is a high chance for rain the amount of rainfall will have a moderate- high chance of remaining under an inch. The exception is areas that see heavier rainfall from the embedded thunderstorms which would see locally high amounts. Under the cloudy skies the temperatures have a high chance of cooling with highs dropping to the 60s to low 70s for Friday and Saturday. These temperatures only begin to warm again on Sunday as this weather system departs leaving behind drier sunnier conditions. The drier conditions have a moderate chance of persisting through Wednesday as flow from the Gulf remains cut off. While it may be drier some lingering moisture and a persistent upper level trough will have a low chance of flaring isolated rain showers if not thunderstorm. These would most likely occur during the later afternoon to evening when daytime heating provides the most lift. SH && .AVIATION... (00Z TAFS) Issued at 613 PM CDT Wed Apr 23 2025 VFR conditions expected throughout the 00Z conditions through the majority of the TAF period. The only exception could be for KAMA where a TEMPO group from 01-03Z has been added for TS potential with erratic winds possible. Otherwise, winds will generally be out of the south anbd southwest at 10-20 kts with higher gusts at times. && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 55 83 53 70 / 20 30 20 50 Beaver OK 54 81 49 63 / 40 60 50 50 Boise City OK 49 80 46 60 / 20 20 20 40 Borger TX 57 86 53 69 / 20 30 20 50 Boys Ranch TX 57 86 52 69 / 20 20 20 40 Canyon TX 55 83 53 72 / 20 30 20 40 Clarendon TX 56 80 55 72 / 30 60 30 50 Dalhart TX 50 84 47 64 / 20 10 10 30 Guymon OK 52 83 47 63 / 30 40 20 40 Hereford TX 54 84 52 75 / 20 20 20 40 Lipscomb TX 55 80 52 64 / 40 60 40 50 Pampa TX 55 81 53 66 / 30 40 30 50 Shamrock TX 56 80 55 70 / 40 50 40 50 Wellington TX 57 80 56 74 / 40 50 40 60 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...None. OK...None. && SHORT TERM...98 LONG TERM....98 AVIATION...29
Hazardous weather outlook, Apr 23, 2:12 PM CDT, 4 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 212 PM CDT Wed Apr 23 2025 OKZ001>003-TXZ001>020-317-240715- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 212 PM CDT Wed Apr 23 2025 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Low chance for afternoon to evening thunderstorms. Some of these thunderstorms can be strong to severe with large hail and damaging winds being the main threats. Low chance for localized flooding from the thunderstorms. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Low chance for thunderstorms during Thursday afternoon and evening along a dry line. Some of these may be strong to severe with large hail and damaging winds being the main threat. Further rain showers and thunderstorms this weekend. Low chance that any of these produce localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, Apr 23, 4:59 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Amarillo TX
459 PM CDT Wed Apr 23 2025
TXZ002-003-232230-
Sherman TX-Hansford TX-
459 PM CDT Wed Apr 23 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HANSFORD AND EAST
CENTRAL SHERMAN COUNTIES THROUGH 530 PM CDT...
At 459 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Gruver, or 20 miles west of Spearman, moving northeast
at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gruver and Spearman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3614 10156 3629 10169 3648 10139 3617 10114
TIME...MOT...LOC 2159Z 234DEG 13KT 3626 10155
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
LGSpecial weather statement, Apr 23, 5:31 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Amarillo TX
531 PM CDT Wed Apr 23 2025
OKZ002-TXZ003-004-232300-
Texas OK-Ochiltree TX-Hansford TX-
531 PM CDT Wed Apr 23 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL TEXAS...NORTHERN
HANSFORD AND NORTHWESTERN OCHILTREE COUNTIES THROUGH 600 PM CDT...
At 531 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Gruver, or 18 miles northwest of Spearman, moving
northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Gruver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
&&
LAT...LON 3624 10138 3636 10161 3669 10136 3646 10094
TIME...MOT...LOC 2231Z 212DEG 12KT 3634 10147
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
LGLocal storm report, Apr 23, 5:40 PM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
540 PM CDT Wed Apr 23 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM Hail 7 NW Gruver 36.32N 101.50W
04/23/2025 E1.75 Inch Hansford TX Trained Spotter
Picture of hail sent with hail size ranging
from half dollar to golf ball size.
&&Special weather statement, Apr 23, 5:40 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
540 PM CDT Wed Apr 23 2025
TXZ006-007-011-012-016-017-232315-
Hartley TX-Potter TX-Randall TX-Deaf Smith TX-Moore TX-Oldham TX-
540 PM CDT Wed Apr 23 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN RANDALL...EASTERN
OLDHAM...NORTHEASTERN DEAF SMITH...WESTERN POTTER...SOUTHWESTERN
MOORE AND EASTERN HARTLEY COUNTIES THROUGH 615 PM CDT...
At 539 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Hartley to 11 miles
northwest of Dawn. Movement was northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Vega, Bushland, Hartley, Valley De Oro, Channing, Boys Ranch, and
Wildorado.
This includes Interstate 40 between mile markers 31 and 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
the Panhandle of Texas.
&&
LAT...LON 3494 10239 3586 10277 3606 10220 3606 10216
3501 10199
TIME...MOT...LOC 2239Z 245DEG 18KT 3581 10246 3504 10233
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
LGSpecial weather statement, Apr 23, 5:57 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Amarillo TX
557 PM CDT Wed Apr 23 2025
TXZ006-007-232345-
Hartley TX-Moore TX-
557 PM CDT Wed Apr 23 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL MOORE AND EASTERN
HARTLEY COUNTIES THROUGH 645 PM CDT...
At 557 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Channing, or 24 miles south of Dalhart, moving
northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hartley and Dalhart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
the Panhandle of Texas.
&&
LAT...LON 3605 10256 3606 10247 3594 10208 3562 10247
3562 10261 3567 10271
TIME...MOT...LOC 2257Z 215DEG 20KT 3570 10256
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
LGSpecial weather statement, Apr 23, 6:44 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Amarillo TX
644 PM CDT Wed Apr 23 2025
TXZ007-011-012-240015-
Potter TX-Moore TX-Oldham TX-
644 PM CDT Wed Apr 23 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN OLDHAM...POTTER AND
SOUTHWESTERN MOORE COUNTIES THROUGH 715 PM CDT...
At 644 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Bushland, or 8 miles northwest of Amarillo, moving
north at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Boys Ranch, Valley De Oro, and Amarillo.
This includes Interstate 40 between mile markers 63 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3527 10234 3563 10223 3563 10216 3566 10216
3557 10170 3518 10187 3518 10194
TIME...MOT...LOC 2344Z 193DEG 30KT 3527 10197
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
LFMThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:14 PM CDT | Special Weather Statement | AMA | Donley | 31 min |
| Apr 22, 7:45 PM CDT | Special Weather Statement | AMA | Collingsworth, Donley | 30 min |
| Apr 22, 8:17 PM CDT | Special Weather Statement | AMA | Donley | 28 min |
| Apr 23, 4:59 PM CDT | Special Weather Statement | AMA | Hansford | 31 min |
| Apr 23, 5:31 PM CDT | Special Weather Statement | AMA | Hansford | 29 min |
| Apr 23, 5:37 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 83 min |
| Apr 23, 5:40 PM CDT | Special Weather Statement | AMA | Hartley | 35 min |
| Apr 23, 5:57 PM CDT | Special Weather Statement | AMA | Hartley | 48 min |
| Apr 23, 6:09 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 96 min |
| Apr 23, 6:18 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 87 min |
| Apr 23, 6:44 PM CDT | Special Weather Statement | AMA | Potter | 31 min |
| Apr 23, 6:54 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 96 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.